# SDR CALA2014090501194

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM FLANGE HAS SPOT CORROSION AT RBL 10 STATION 294.  ACCOMPLISHED REPAIR IAW RES 2007423-33 & ECRA 5311-01717.  THIS WAS ENTERED INTO SYS BY MISTAKE IT SHOULD HAVE BEEN ENTERED INTO STRUCTURES.
